The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (947 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 1, 1985, pp. 1–12
DOI: 10.4171/ZAA/132

Published online: 1985-02-28

Coefficient Control in a Linear Second Order Ordinary Differential Equation

Manfred Goebel[1] and Negash Begashaw[2]

(1) Universität Halle-Wittenberg, Germany
(2) Benedict College, Columbia, USA

In this paper we deal with a control problem whose behaviour is described by the solution of a linear boundary value problem of a second order ordinary differential equation. The coefficient of the first derivative in the state equation is assumed to be the control. We prove the existence of optimal control and discuss its uniqueness. Moreover, we formulate both necessary and sufficient optimality conditions.

No keywords available for this article.

Goebel Manfred, Begashaw Negash: Coefficient Control in a Linear Second Order Ordinary Differential Equation. Z. Anal. Anwend. 4 (1985), 1-12. doi: 10.4171/ZAA/132